Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
148 Doctors are Online

Smoker, occasionally use nicoderm patches, have dull ache at the back of thigh. Related?

Hello Doctor and thank you for taking my question. I am a smoker who occasionally uses nicoderm patches while still smoking . I m not sure if that is relevant but I have a persistant dull aching pain in the back of my left thigh when I walk a long distance or stand for a while as when washing dishes. Any information that you my provide will be greatly appreciated. Thank You.
Asked On : Thu, 13 Dec 2012
Answers:  1 Views:  40
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Psychiatrist 's  Response
Thanks for choosing HCM for asking your query.
From the information given by you, it doesn't appear that you using nicoderm patches and smoking over it is related to the pain in your thigh. The pain on the back of thigh can occur due to many reasons most common being any musculo-skeletal trauma. May be you can use some stretches or visit a physiotherapist who can help you with some exercises. Long term use of nicotine does cause blockage of blood supply but then that starts from the peripheries and not from the thighs. Its always better to quit smoking and you should re-initiate your efforts to quit it.
Hope I am able to solve your query. Have a nice day.
Answered: Sun, 16 Dec 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor